# SDR SWAA2013062517518

- Difficulty date: May 30, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF R1 DOOR CUTOUT INTERCOSTAL OUTBOARD ATTACH ANGLE CRACKED AT BS 291, WL 240.  R&R ANGLE IAW SRM.
